# SDR DALA201910306281

- Difficulty date: October 28, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 84,544 hours, 38,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LH SIDE AT LEVEL FR68 AT AFT GALLEY AREA, PERFORMED PERMANENT REPAIR ON LOWER SILL LH SIDE AT LEVEL FR.68 AT AFT GALLEY AREA AS PER A320 SRM 53-41-14-300-001
